Translator Disclaimer
2008 Ricci curvature of affine connections
Osamu Kobayashi
Tohoku Math. J. (2) 60(3): 357-364 (2008). DOI: 10.2748/tmj/1223057733

Abstract

We show various examples of torsion-free affine connections which preserve volume elements and have definite Ricci curvature tensors.

Citation

Download Citation

Osamu Kobayashi. "Ricci curvature of affine connections." Tohoku Math. J. (2) 60 (3) 357 - 364, 2008. https://doi.org/10.2748/tmj/1223057733

Information

Published: 2008
First available in Project Euclid: 3 October 2008

zbMATH: 1167.53028
MathSciNet: MR2453728
Digital Object Identifier: 10.2748/tmj/1223057733

Subjects:
Primary: 53C05

Rights: Copyright © 2008 Tohoku University

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.60 • No. 3 • 2008
Back to Top